# SDR AALA20150903004

- Difficulty date: September 3, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 49,296 hours, 7,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

22B - 28B SEAT MOUNTED EMER LIGHT INOPERATIVE.  REPLACED EMER PATH BATTERY PACK CHARGER M0737 IAW 33-51-07.  ALL CHECKED NORMAL.
